Opuscula Math. 41, no. 1 (2021), 5-23
https://doi.org/10.7494/OpMath.2021.41.1.5

 
Opuscula Mathematica

Some existence results for a nonlocal non-isotropic problem

Rachid Bentifour
Sofiane El-Hadi Miri

Abstract. In this paper we deal with the following problem \[\begin{cases}-\sum\limits_{i=1}^{N}\left[ \left( a+b\int\limits_{\, \Omega }\left\vert \partial _{i}u\right\vert ^{p_{i}}dx\right) \partial _{i}\left( \left\vert \partial _{i}u\right\vert ^{p_{i}-2}\partial _{i}u\right) \right]=\frac{f(x)}{u^{\gamma }}\pm g(x)u^{q-1} & in\ \Omega, \\ u\geq 0 & in\ \Omega, \\ u=0 & on\ \partial \Omega, \end{cases}\] where \(\Omega\) is a bounded regular domain in \(\mathbb{R}^{N}\). We will assume without loss of generality that \(1\leq p_{1}\leq p_{2}\leq \ldots\leq p_{N}\) and that \(f\) and \(g\) are non-negative functions belonging to a suitable Lebesgue space \(L^{m}(\Omega)\), \(1\lt q\lt \overline{p}^{\ast}\), \(a\gt 0\), \(b\gt 0\) and \(0\lt\gamma \lt 1.\)

Keywords: anisotropic operator, integro-differential problem, variational methods.

Mathematics Subject Classification: 35A15, 35B09, 35E15, 35J20.

Full text (pdf)

  1. B. Abdellaoui, A. Attar, S.E. Miri, Nonlinear singular elliptic problem with gradient term and general datum, J. Math. Anal. Appl. 409 (2014), 362-377.
  2. K.B. Ali, M. Bezzarga, A. Ghanmi, K. Kefi, Existence of positive solution for Kirchhoff problems, Complex Anal. Oper. Theory. 13 (2019), 115-126.
  3. A. Alsaedi, B. Ahmad, Anisotropic problems with unbalanced growth, Adv. Nonlinear Anal. 9 (2020), 1504-1515.
  4. C.O. Alves, A. El Hamidi, Existence of solution for a anisotropic equation with critical exponent, Differ. Integral Equ. 21 (2008), 25-40.
  5. A. Bensedik, On existence results for an anisotropic elliptic equation of Kirchhoff-type by a monotonicity method, Funkc. Ekvacioj. 57 (2014), 489-502.
  6. L. Boccardo, L. Orsina, Semilinear elliptic equations with singular nonlinearities, Calc. Var. Partial Differential Equations 37 (2009), 363-380.
  7. Y.O. Boukarabila, S.E. Miri, Anisotropic system with singular and regular nonlinearities, Complex Var. Elliptic Equ. 65 (2020), 621-631.
  8. B. Brandolini, F.C. Cîrstea, Singular anisotropic elliptic equations with gradient-dependent lower order terms, arXiv:2001.02887 (2020).
  9. L.M. De Cave, Nonlinear elliptic equations with singular nonlinearities, Asymptot. Anal. 84 (2013), 181-195.
  10. A. Di Castro, Elliptic problems for some anisotropic operators, Ph.D. Thesis, University of Rome "Sapienza", a. y. 2008/2009.
  11. A. Di Castro, Existence and regularity results for anisotropic elliptic problems, Adv. Nonlin. Stud. 9 (2009), 367-393.
  12. A. Di Castro, Anisotropic elliptic problems with natural growth terms, Manuscripta Math. 135 (2011), 521-543.
  13. G.C.G. Dos Santos, G.M. Figueiredo, L.S. Tavares, Existence results for some anisotropic singular problems via sub-supersolutions, Milan J. Math. 87 (2019), 249-272.
  14. G.C.G. Dos Santos, L.S. Tavares, Existence results for an anisotropic nonlocal problem involving critical and discontinuous nonlinearities, Complex Var. Elliptic Equ. (2020), 1-25.
  15. G.M. Figueiredo, J.R.S. Júnior, A. Suárez, Multiplicity results for an anisotropic equation with subcritical or critical growth, Adv. Nonlinear Stud. 15 (2015), 377-394.
  16. A. Fiscella, A fractional Kirchhoff problem involving a singular term and a critical nonlinearity, Adv. Nonlinear Anal. 8 (2019), 645-660.
  17. I. Fragalà, F. Gazzola, B. Kawohl, Existence and nonexistence results for anisotropic quasilinear elliptic equations, Ann. Inst. H. Poincaré Anal. Non Linéaire 21 (2004), 715-734.
  18. M. Ghergu, V. Radulescu, Singular Elliptic Problems, Oxford Univ. Press, 2008.
  19. S.N. Kruzhkov, I.M. Kolodii, On the theory of embedding of anisotropic Sobolev spaces, Russian Math. Surveys 38 (1983), 188-189.
  20. A.R. Leggat, S.E. Miri, Anisotropic problem with singular nonlinearity, Complex Var. Elliptic Equ. 61 (2016), 496-509.
  21. A.R. Leggat, S.E. Miri, Existence and multiplicity results for a doubly anisotropic problem with sign-changing nonlinearity, Note di Mat. 39 (2019), 1-12.
  22. C.Y. Lei, J.F. Liao, Multiple positive solutions for Kirchhoff type problems with singularity and asymptotically linear nonlinearities, Appl. Math. Lett. 94 (2019), 279-285.
  23. Q. Li, W. Gao, Y. Han, Existence of solution for a singular elliptic equation of Kirchhoff type, Mediterr. J. Math. 14 (2017), Article no. 231.
  24. J.F. Liao, X.F. Ke, C.Y. Lei, C.L. Tang, A uniqueness result for Kirchhoff type problems with singularity, Appl. Math. Lett. 59 (2016), 24-30.
  25. S.E. Miri, Quasilinear elliptic problems with general growth and nonlinear term having singular behavior, Adv. Nonlinear Stud. 12 (2012), 19-48.
  26. S.E. Miri, Problemes elliptiques et paraboliques avec terme singulier, Tlemcen University, Doctoral Dissertation, 2015.
  27. S.E. Miri, On an anisotropic problem with singular nonlinearity having variable exponent, Ric. di Mat. 66 (2017), 415-424.
  28. S.M. Nikolskii, Imbedding theorems for functions with partial derivatives considered in various metrics, Izd. Akad. Nauk SSSR22 (1958), 321-336.
  29. N.S. Papageorgiou, V.D. Radulescu, D.D. Repovs, Nonlinear nonhomogeneous singular problems, Calc. Var. Partial Differential Equations 59 (2020), Article no. 59.
  30. V.D. Radulescu, Isotropic and anisotropic double-phase problems: old and new, Opuscula Math. 39 (2019), 259-279.
  31. S.H. Rasouli, M. Fani, An existence result for p-Kirchhoff-type problems with singular nonlinearity, Appl. Math. E-Notes 18 (2018), 62-68.
  32. M. Troisi, Teoremi di inclusione per spazi di Sobolev non isotropi, Ricerche Mat. 18 (1969), 3-24.
  33. D. Wang, B. Yan, A uniqueness result for some Kirchhoff-type equations with negative exponents, Appl. Math. Lett. 92 (2019), 93-98.
  34. Q. Zhang, V.D. Radulescu, V.D. Radulescu, Double phase anisotropic variational problems and combined effects of reaction and absorption terms, J. Math. Pures Appl. 118 (2018), 159-203.
  • Rachid Bentifour
  • ORCID iD https://orcid.org/0000-0003-3177-663X
  • Université de Tlemcen, Dépatement GEE, Laboratoire d'Analyse Non Linéaire et Mathématiques Appliquées, BP 119 Tlemcen, 13000, Algeria
  • Sofiane El-Hadi Miri (corresponding author)
  • ORCID iD https://orcid.org/0000-0001-6572-4366
  • Université de Tlemcen, Dépatement GEE, Laboratoire d'Analyse Non Linéaire et Mathématiques Appliquées, BP 119 Tlemcen, 13000, Algeria
  • Communicated by Vicentiu D. Radulescu.
  • Received: 2020-06-01.
  • Revised: 2020-11-23.
  • Accepted: 2020-11-24.
  • Published online: 2021-02-08.
Opuscula Mathematica - cover

Cite this article as:
Rachid Bentifour, Sofiane El-Hadi Miri, Some existence results for a nonlocal non-isotropic problem, Opuscula Math. 41, no. 1 (2021), 5-23, https://doi.org/10.7494/OpMath.2021.41.1.5

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.